| Model Number |
ZCT400 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zct400 intraocular lens (iol) was implanted in the patient's eye on (b)(6) 2019.It was later explanted on (b)(6) 2019 due to visual disturbance.The surgeon also indicated that the lens rotated more than 30 degree.Although the surgeon had tried to rotate the lens back into place, the lens decentered again.The procedure was completed with a non-johnson and johnson lens.There was no incision enlargement, vitrectomy, or suture needed.Reportedly, patient is stable post surgery.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation?: yes.Returned to manufacturer on 07/22/2019.Device returned to manufacturer?: yes.Device evaluation: the lens was received in the replacement lens¿ case.A visual inspection revealed that the lens was cut into three pieces, possibly due to explant.Due to the condition of the returned lens, no further evaluation could be performed.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints were received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.